Alert archive / Wisconsin / Flash Flood Warnings in 2014

Flash Flood Warning 1, NWS Green Bay, WI

June 1, 2014Calumet County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this flash flood warning at Jun 1, 2014, 10:53 PM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 10:53 PM CDT (03:53 UTC)
Expired
Jun 2, 2014, 2:00 AM CDT
In force
3 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
None

Counties Calumet County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 11:17 PM CDTHEAVY RAIN 1.5Manitowoc, WIRAINFALL TOTAL SINCE 4 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.9 hours before the alert went out and 350 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WGUS53 KGRB 020353
FFWGRB
WIC015-071-020700-
/O.NEW.KGRB.FF.W.0001.140602T0353Z-140602T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1053 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 200 AM CDT

* AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED TRAINING THUNDERSTORMS WITH VERY HEAVY RAINFALL
  WILL BE MOVING INTO CALUMET AND MANITOWOC COUNTIES.  THE 
  GROUND IS SATURATED FROM 2 TO 4 INCHES OF RAIN TROUGH SUNDAY
  EVENING.  AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS LIKELY
  OVERNIGHT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MANITOWOC...BRILLION...CHILTON...CLEVELAND....HIGH CLIFF STATE
  PARK...ST ANNA...TWO CREEKS AND VALDERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4393 8817 4394 8840 4424 8840 4424 8791
      4424 8789 4433 8788 4433 8754 4423 8750
      4419 8750 4414 8756 4410 8764 4405 8764
      4389 8773 4389 8816

$$

TDH
1 follow-up statement
714 
WGUS73 KGRB 020441
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1141 PM CDT SUN JUN 1 2014

WIC015-071-020700-
/O.CON.KGRB.FF.W.0001.000000T0000Z-140602T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALUMET WI-MANITOWOC WI-
1141 PM CDT SUN JUN 1 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MANITOWOC AND CALUMET
COUNTIES UNTIL 200 AM CDT...

AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE TO MOVE ACROSS 
THE WARNED AREA THROUGH EARLY MONDAY MORNING.  RADAR ESTIMATES 
INDICATE 2 TO 4 INCHES OF RAIN HAS FALLEN THROUGH SUNDAY EVENING 
OVER THE WARNED AREA WITH AN ADDITIONAL INCH OR TWO LIKELY 
OVERNIGHT. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
MANITOWOC...BRILLION...CHILTON...CLEVELAND...HIGH CLIFF STATE PARK...
ST ANNA...TWO CREEKS AND VALDERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4393 8817 4394 8840 4424 8840 4424 8791
      4424 8789 4433 8788 4433 8754 4423 8750
      4419 8750 4414 8756 4410 8764 4405 8764
      4389 8773 4389 8816

$$

TDH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 10:47 PM CDT, 6 minutes earlier.

Area forecast discussion, Jun 1, 10:47 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1047 PM CDT SUN JUN 1 2014

NEW INFORMATION ADDED TO UPDATE SECTION

.UPDATE...
ISSUED AT 1046 PM CDT SUN JUN 1 2014

FFG NUMBERS FOR CALUMET FOR 3 HOURS ABOUT 1.65 INCHES OF RAIN.
WITH THE HEAVY RAINFALL EARLIER TODAY...MAY INSTEAD NEED TO GO
WITH AN AREAL FLOOD WARNING OR POSSIBLY A FLASH FLOOD WARNING IN
THE NEXT FEW MINUTES. WATCHING THE RAINFALL RATES NEXT SCAN OR
TWO.
&&

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 350 PM CDT SUN JUN 1 2014

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A WEAK AREA OF
LOW PRESSURE OVER THE EASTERN DAKOTAS AND WESTERN MINNESOTA.
SEVERAL WEAK SHORTWAVES ARE MOVING WITHIN THE SW FLOW ALOFT OVER THE
WESTERN GREAT LAKES/NORTHERN MISSISSIPPI VALLEY AREAS AND ARE
CONTRIBUTING TO THE THUNDERSTORM DEVELOPMENT ALONG WITH ML CAPES
OVER 1200 J/KG THIS AFTERNOON.  CONVECTION IS STILL RATHER CELLULAR
IN NATURE BUT RADAR TRENDS SHOW A SLOW CONGEALING TREND FROM
NORTHERN IOWA TO EAST-CENTRAL WISCONSIN POSSIBLY ALONG OUTFLOW
BOUNDARIES. THOUGH HAVE A HAD A FEW WIND REPORTS TO 45 MPH...THE
MAIN THREAT APPEARS TO BE FLASH FLOODING IN THE CENTRAL TO
EAST-CENTRAL WISCONSIN CORRIDOR.  THE DEVELOPING LINE OF STORMS IS
NOT QUITE PARALLEL TO THE MEAN FLOW...SO CONCERNS THAT THE OUTFLOW
WILL CAUSE NEW STORM DEVELOPMENT TO THE SOUTH WITH TIME.  WILL PASS
ALONG THE CONCERNS TO THE EVENING SHIFT...BUT WILL NOT ISSUE A FLASH
FLOOD WATCH AT THIS TIME.  CONCERNS INCLUDE THE POTENTIAL FOR SEVERE
CONVECTION OVER THE NEXT 24 HOURS.

TONIGHT...RATHER DIFFICULT FORECAST TONIGHT GIVEN THE POTENTIAL FOR
SUBTLE FEATURES TO WREAK HAVOC ON THE SENSIBLE WEATHER.  TRAILING
END OF ONE VORT MAX WILL BE DEPARTING FAR NE WISCONSIN EARLY IN THE
EVENING WHILE ANOTHER TAIL OF A VORT WILL BE LIFTING NE ACROSS
NORTHERN WISCONSIN.  OUTFLOW FROM THE ONGOING THUNDERSTORMS IS
SHOWING SIGNS OF ROBBING THE MOISTURE RETURN NORTHWARD...AND
FOCUSING THE CONVECTION OVER CENTRAL TO EAST-CENTRAL WISCONSIN.
WILL SHOW THE HIGHEST POPS HERE THROUGH EARLY EVENING. BUT ONCE
THESE FEATURES EXIT...THINK WILL SEE A GENERAL DIMINISHING PRECIP
TREND AS DIURNAL INSTABILITY AND WEAK FORCING ALOFT IS LOST.  AFTER
PLENTY OF RAINFALL IN SPOTS TODAY AND A HUMID AIRMASS IN
PLACE...SUPPORT IS THERE FOR THE DEVELOPMENT OF LOW STRATUS AND/OR
FOG LATER TONIGHT. WILL FOCUS THE STRONGER FOG WORDING OVER CENTRAL
AND N-C WISCONSIN WHERE MOS GUIDANCE HITS THE LOWER VSBYS HARDER.
THE NEXT ROUND OF THUNDERSTORMS MAY BE ARRIVING LATE TONIGHT OVER
CENTRAL AND NORTH-CENTRAL WISCONSIN WHEN THE NEXT SHORTWAVE OVER THE
CENTRAL PLAINS PUSHES INTO THE NORTHERN MISSISSIPPI VALLEY.  AS THIS
OCCURS...FORCING ALOFT WILL BE INCREASING BUT BUFKIT SOUNDINGS SHOW
ELEVATED CAPES REACHING 600 J/KG WITH EFFECTIVE BULK SHEARS AROUND
20 KTS.  SOME POTENTIAL FOR A LLJ LATE TONIGHT AND A SEVERE THREAT
WILL BE HIGHER IF THIS DEVELOPS.  BUT CURRENTLY THINKING FLASH
FLOODING WILL BE MORE OF A CONCERN THAN A SEVERE THREAT. MUGGY NIGHT
TIME LOWS IN THE 60S.

MONDAY...LOW PRESSURE WILL BE TRACKING NE TOWARDS WESTERN LAKE
SUPERIOR AS IT DRAGS A COOL FRONT INTO CENTRAL WISCONSIN DURING THE
AFTERNOON.  CONVERGENCE ALONG THE FRONT LOOKS RATHER UNIMPRESSIVE
SINCE WINDS ARE WESTERLY BEHIND THE FRONT...AND SOUTHWESTERLY AHEAD
OF THE BOUNDARY.  FORCING ALOFT IN THE FORM OF UPPER DIVERGENCE AND
VORTICITY ADVECTION LOOKS MORE ROBUST AND THINK WILL DRIVE
THUNDERSTORM CHANCES.  WITH FORCING ALOFT INCREASING DURING THE
MORNING...THINK WILL SEE AN AREA OF STORMS MOVE FROM SW TO NORTHEAST
INTO CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MORNING...AND
EASTERN SECTIONS OF THE FORECAST AREA DURING THE AFTERNOON.  ML
CAPES TOMORROW AFTERNOON WILL BE IN THE 700-1000 J/KG RANGE WHILE
BULK SHEARS WILL BE AROUND 30 KTS OVER NE WISCONSIN.  IF CLOUD COVER
AND PRECIP DO NOT HOLD TEMPS BACK...COULD SEE AN ISOLATED SEVERE
THREAT TOMORROW AFTERNOON OVER NE WISCONSIN.  RATHER SKINNY CAPE
SUGGESTS A DAMAGING WIND TO GO ALONG WITH A FLASH FLOOD THREAT.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 350 PM CDT SUN JUN 1 2014

WILL BE BRIEF...AS NEAR-SEVERE TSTMS HAVE KEPT US BUSY THIS AFTERNOON.

MOST OF THE EXTENDED PERIOD WILL BE DRY...WITH HUDSON BAY HIGH PRESSURE
IN CONTROL FROM WEDNESDAY NIGHT THROUGH SATURDAY. WILL STILL HAVE LINGERING
POPS MONDAY NIGHT UNTIL THE COLD FRONT WORKS ITS WAY THROUGH THE FORECAST
AREA...AND ON TUESDAY FOR SOME LIGHT WRAP-AROUND SHOWERS. HAVE ALSO
MAINTAINED SOME SMALL POPS OVER C/EC WI ON WEDNESDAY...AS THE NORTHERN
FRINGE OF MCS ACTIVITY MAY BRUSH OUR SOUTHERN COUNTIES. THE HUDSON BAY
IS EXPECTED SHIFT EAST OVER THE WEEKEND...WITH AN UPPER LEVEL TROF AND
ASSOCIATED SFC COLD FRONT FRONT BRINGING A CHANCE OF SHRA/TSTMS
SATURDAY NIGHT INTO SUNDAY.

TEMPERATURES ARE EXPECTED TO REMAIN AT OR A LITTLE BLO NORMAL FOR
MOST OF THE PERIOD.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 650 PM CDT SUN JUN 1 2014

PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVER THE NEXT 24 HOURS. GENERALLY VFR WEATHER IS EXPECTED OUTSIDE
OF THE THUNDERSTORM ACTIVITY AND IFR CONDITIONS WITHIN ANY
STORMS. VFR CIGS OVER NORTHERN WISCONSIN WILL DETERIORATE TO MVFR
THEN TO IFR CONDITIONS AS ANOTHER ROUND OF CONVECTION DEVELOPS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........TDH
SHORT TERM.....MPC
LONG TERM......KIECKBUSCH
AVIATION.......TDH
Hazardous weather outlook, Jun 1, 3:29 PM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT SUN JUN 1 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
329 PM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

OCCASIONAL THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A
CHANCE FOR AN ISOLATED SEVERE THUNDERSTORM INTO EARLY THIS EVENING
OVER CENTRAL AND NORTHEAST WISCONSIN WITH DAMAGING WINDS AND
QUARTER SIZE HAIL POSSIBLE. HEAVY RAINFALL IS ALSO POSSIBLE WITHIN
ANY STORMS THAT COULD PRODUCE A QUICK INCH OR MORE OF RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED AT TIMES MONDAY INTO MONDAY NIGHT AS
LOW PRESSURE MOVES FROM THE PLAINS STATES INTO NORTHERN SECTIONS
OF THE GREAT LAKES. ALTHOUGH ISOLATED SEVERE THUNDERSTORMS MAY
OCCUR ON MONDAY...THE MAIN THREAT DURING THE PERIOD SHOULD BE
GUSTY WINDS TO 50 MPH AND HEAVY RAINFALL.

THE NEXT CHANCE OF THUNDERSTORMS WILL OCCUR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD ANY REPORTS OF RAINFALL AMOUNTS
OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-022030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
329 PM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME TONIGHT. WHILE
SEVERE STORMS ARE NOT EXPECTED SOME OF THE STORMS COULD PRODUCE
GUSTY WINDS THAT COULD BE HAZARDOUS TO SMALL CRAFT.

AREAS OF DENSE FOG COULD DEVELOP OVER LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED MONDAY INTO MONDAY
NIGHT. SOME OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS AND
FREQUENT LIGHTNING STRIKES.

DENSE MARINE FOG IS ALSO POSSIBLE AT TIMES MONDAY AND MONDAY NIGHT.

MPC/TSK

In the hours before

Special weather statement, Jun 1, 5:22 PM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
522 PM CDT SUN JUN 1 2014

WIZ022-040-049-050-012315-
CALUMET-DOOR-KEWAUNEE-MANITOWOC-
522 PM CDT SUN JUN 1 2014

...SPECIAL WEATHER STATEMENT...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHEAST
OF KEWAUNEE TO 16 MILES SOUTHWEST OF MANITOWOC...MOVING NORTHEAST AT
45 MPH.

WINDS 30 TO 40 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  MANITOWOC BY 540 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TDH
Local storm report, Jun 1, 5:33 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HEAVY RAIN       3 WNW MENASHA           44.22N 88.50W
06/01/2014  M2.25 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            NEAR INTERSECTION OF ROADWAY 76 AND BB

&&

TH
Local storm report, Jun 1, 7:13 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
713 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     FLOOD            CHILTON                 44.03N 88.16W
06/01/2014                   CALUMET            WI   TRAINED SPOTTER

            STREET FLOODING NEAR INTERSECTION OF HIGHWAY 151 AND T
            EAST OF CHILTON

&&

TH
Local storm report, Jun 1, 7:37 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
737 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     FLASH FLOOD      CHILTON                 44.03N 88.16W
06/01/2014                   CALUMET            WI   TRAINED SPOTTER

            10 INCHES OF MUD COVERING PORTIONS OF THE ROAD NEAR THE
            INTERSECTION OF REDWOOD ROAD AND HIGHWAY 57. RUNOFF FROM
            A RECENTLY PLOWED FIELD.

&&

TH
Local storm report, Jun 1, 8:02 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
802 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HEAVY RAIN       OSHKOSH                 44.01N 88.55W
06/01/2014  M2.75 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            NORTH SIDE OF OSHKOSH NEAR HIGHWAY 41

&&

TH
Local storm report, Jun 1, 8:19 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
819 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HEAVY RAIN       3 WNW OSHKOSH           44.03N 88.61W
06/01/2014  M3.24 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            DURATION OF 5 HOURS

&&

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:46 PM CDTAreal Flood AdvisoryGRBManitowoc104 min
Jun 2, 8:38 AM CDTMarine Dense Fog AdvisoryGRB10 hr

Nearby

Flash Flood Warnings in Wisconsin, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.